HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 16 no. 3-4 : [6]

検索結果表示: 1 - 6 / 6
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Shimogaki, TetsuyaON THE CONTINUITY AND THE MONOTONOUS NESS OF NORMS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1962年
bulletin (article)Uchiyama, Miyoko; Uchiyama, SaburôA CHARACTERIZATION OF UNIFORMLY DISTRIBUTED SEQUENCES OF INTEGERS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1962年
bulletin (article)Kawaguchi, MichiakiJETS SEMI-HOLONOMES ET TENSEURS NON- SYMÉTRIQUES D'ORDRE SUPÉRIEUR I.-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1962年
bulletin (article)Uchiyama, SaburôA NOTE ON THE SIEVE METHOD OF A. SELBERG-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1962年
bulletin (article)Kishimoto, Kazuo; Kurata, YoshikiNOTE ON DECOMPOSITION SETS OF SEMI-PRIME RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1962年
bulletin (article)Koshi, ShôzôA REMARK ON MAZUR-ORLICZ'S NORM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1962年
検索結果表示: 1 - 6 / 6

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学